Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 198060, 5 pages
Research Article

Malliavin Derivatives in Spaces with Variable Exponents

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 22 January 2014; Accepted 13 March 2014; Published 3 April 2014

Academic Editor: Donghai Ji

Copyright © 2014 Bochi Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bochi Xu, Yongqiang Fu, and Boping Tian, “Malliavin Derivatives in Spaces with Variable Exponents,” Journal of Function Spaces, vol. 2014, Article ID 198060, 5 pages, 2014. doi:10.1155/2014/198060